# SDR DXTA2025102005339

- Difficulty date: October 16, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N303QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500141
- Aircraft time: 10,170 hours, 7,978 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 73421
- Part serial: 00381
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ,LANDING GEAR WOULD NOT RETRACK.  PERFORMED FIM-4885 - 32-61-00-810-815-A - LG SLOW TO EXTEND OR RETRACT. 32-31-00-720-801-A - EXTENSION AND RETRACTION SYSTEM - FUNCTIONAL CHK, GEAR SWUNG 20 TIMES WITH NO FAULTS, ACCOMPLISHED TASK 29-10-00-860-801-A.  NO FAULTS NOTED. GEAR SWUNG AN ADDITIONAL 10 TIMES AFTER BLEED, WITH NO FAULTS.  SERVICED NLG IAW AMM 12-14-03.  REMOVED INOP SELECTOR VALVE IAW AMM 32-31-04.  INSTALLED OVERHAULED SELECTOR VALVE IAW AMM 32-32-04. PERFORMED EXTENSION AND RETRACTION FUNCTIONAL CHK, OPS CHKD GOOD IAW 32-31-00, PERFORMED BLEEDING OF THE MAIN HYD SYS IAW 29-10-00. C.H. 21. OPS CHKD GOOD.
